Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Unable to keep the erection for the entire course and have problem of early ejaculation. Advise?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions

I'm unable to keep the erection for the entire course, have a problem of early ejaculation and this is making us unhappy at all times.

Thank you.

Posted Sun, 21 Jul 2013 in Sexual Problems
Answered by Dr. Susanta Padhy 2 hours later

Thanks for the query

Before answering your question, I would like to clarify the following from you

1. Do you drink / smoke / take any substance ?

2. Do you have depressive symptoms related or not related to your sexual problem ?

3. How is overall relationship with your partner (wife, if married; or else, other partners)

4. Do you have multiple partners (currently or in life time)

5. In general, are you stressed out, in work place or at home

6. Are you taking any medications ?

7. Do you suffer from any medical illness

I would love to address your query after getting response to above questions from you
Above answer was peer-reviewed by
Follow-up: Unable to keep the erection for the entire course and have problem of early ejaculation. Advise? 58 minutes later
Hi Dr. Susanta,

I have not come across with point 1 and 4. My relationship with wife is good in terms of all family matters. I'm stressed out at times but i'm fit and active athlete.

I hardly suffer from seasonal illness like cold and cough. I was under medication for a week approximately six months before for a very minor eye treatment. Capsule used was Moxyclav at that time.

I have some depressions with regards to financial matters and other family matters with parents and relatives but not much worried about these.

Earlier in teenage till marriage i had a problem of ejaculation in sleep but could sense and wake up before it happend, at present i don't have this problem. Is this something like a natural problem with me..? please advise a good medication if required.

Thank you,
Answered by Dr. Susanta Padhy 9 hours later
Thank you for the clarification

Moxyclav does not have such side effects, practically

Ejaculation in sleep is absolutely normal and physiological and that has no relationship to your current issues

If there is no objection to you, I would like to know the summary of financial and family matter issues and the plan for having child

This will help me in understanding the possible link between two and then guide for the treatment. Because I feel there may not be a need for medication in your case

I will await for your response

Above answer was peer-reviewed by
Follow-up: Unable to keep the erection for the entire course and have problem of early ejaculation. Advise? 6 hours later
Thank you for the follow up.

I'm the only person earning for the family at present and savings are 10% after all expenses and EMI for personal loan paid, there is a pending one lakh to be paid to relatives which was borrowed earlier, infact these all are not troubling me at all.

We are seperated from parents just to stay close to office and maintain good relation by avoiding small domestice issues which are common in every family, recently we both are blessed with a baby who is three months old.

Please let me know if i can initiate a chat communication inorder to share information and receive advise at same time.

Answered by Dr. Susanta Padhy 3 hours later
Congratulations to you and your wife for being parents

I must appreciate your effort for sharing the information in detail

I am afraid that chat communication will be possible

Nonetheless, you can request health care magic for a mobile counselling call addressing to me.

I had discussed these kind of issues with some clients with reasonable satisfaction from both the parties

I think we can go for this option for further sharing of information and advise

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor